Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 112, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Oct 30, 2009, 1:30 AM CDT for 5 parishes in Louisiana. It was in force for 7 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2009, 1:30 AM CDT (06:30 UTC)
- Expired
- Oct 30, 2009, 8:30 AM CDT
- In force
- 7 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grant Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Winn Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 1:35 AM CDT | FLASH FLOOD | 3 Nw Hodge, LA | HIGH WATER OVER BEAR CREEK ROAD NORTHWEST OF HODGE. |
| Oct 30, 1:42 AM CDT | FLASH FLOOD | Natchez, LA | HIGH WATER AND ROAD CLOSURES IN AND AROUND THE NATCHEZ COMMUNITY |
| Oct 30, 1:42 AM CDT | FLASH FLOOD | Winnfield, LA | HIGH WATER REPORTED ON HWY 167 NEAR THE AIRPORT. |
| Oct 30, 2:35 AM CDT | FLASH FLOOD | 3 Nw Hodge, LA | HIGH WATER OVER BEAR CREEK ROAD NORTHWEST OF HODGE. |
| Oct 30, 2:42 AM CDT | FLASH FLOOD | Natchez, LA | HIGH WATER AND ROAD CLOSURES IN AND AROUND THE NATCHEZ COMMUNITY |
| Oct 30, 2:42 AM CDT | FLASH FLOOD | Winnfield, LA | HIGH WATER REPORTED ON HWY 167 NEAR THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1620 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 300 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KSHV 300630
FFWSHV
LAC043-049-069-073-127-301030-
/O.NEW.KSHV.FF.W.0112.091030T0630Z-091030T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF JONESBORO...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF WINNFIELD...
NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
* UNTIL 530 AM CDT
* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RAIN RATES OF
ONE TO TWO INCHES PER HOUR HAS BEEN OBSERVED FROM THESE SHOWERS AND
EMBEDDED THUNDERSTORMS...THAT CONTINUE TO DEVELOP SOUTHWEST INTO
SOUTHWEST LOUISIANA. WIDESPREAD ONE TO IN EXCESS OF THREE INCHES OF RAIN
HAS FALLEN ACROSS NATCHITOCHES...WINN...AND JACKSON PARISHES SINCE
THURSDAY NIGHT...AND THIS ADDITIONAL HEAVY RAINFALL WILL QUICKLY RUNOFF
AND CAUSE FLASH FLOODING AS THEY REPEATEDLY MOVE NORTHEAST OVER THE SAME
AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLINGTON
AND RICHWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 530 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3229 9202 3228 9230 3185 9236 3141 9251
3140 9268 3151 9272 3134 9294 3136 9322
3180 9330 3198 9311 3212 9315 3215 9281
3245 9277 3250 9242 3258 9240 3260 9224
3273 9206 3272 9197 3266 9190 3253 9189
$$
152 follow-up statements
000
WGUS74 KSHV 300836
FFSSHV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
336 AM CDT FRI OCT 30 2009
LAC043-049-069-073-127-301030-
/O.CON.KSHV.FF.W.0112.000000T0000Z-091030T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OUACHITA LA-JACKSON LA-NATCHITOCHES LA-WINN LA-GRANT LA-
336 AM CDT FRI OCT 30 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
GRANT...WINN...NATCHITOCHES...JACKSON AND OUACHITA PARISHES...
AT 336 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
OVER THE WARNED AREA. A LARGE AREA OF MODERATE TO HEAVY RAINFALL CONTINUES
TO DEVELOP AND BACKBUILD SOUTHWEST INTO SOUTHWEST LOUISIANA...AND WILL
MOVE REPEATEDLY NORTHEAST OVER THE SAME AREAS THROUGHOUT MUCH OF THE
OVERNIGHT HOURS. HOURLY RAIN RATES OF A THIRD TO AS HIGH AS AN INCH PER HOUR
WILL BE POSSIBLE OVER THE WARNED AREA THIS MORNING...WHERE WIDESPREAD OF TWO
TO FOUR INCHES OF RAIN HAS FALLEN SINCE LATE LAST NIGHT. NUMEROUS ROADS ARE
FLOODED OR CLOSED ACROSS NATCHITOCHES...WINN...AND JACKSON PARISHES.
ADDITIONAL FLASH FLOODING IS LIKELY THROUGHOUT THE OVERNIGHT HOURS. TRAVEL
IS NOT RECOMMENDED THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MONROE...SWARTZ...STERLINGTON...RICHWOOD...MONROE...JONESBORO...
CLAIBORNE AND BROWNSVILLE-BAWCOMVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED HIGHER
AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 530 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3229 9202 3228 9230 3185 9236 3141 9251
3140 9268 3151 9272 3134 9294 3136 9322
3180 9330 3198 9311 3212 9315 3215 9281
3245 9277 3250 9242 3258 9240 3260 9224
3273 9206 3272 9197 3266 9190 3253 9189
$$
15000
WGUS54 KSHV 301018
FFWSHV
LAC043-049-069-073-127-301330-
/O.EXT.KSHV.FF.W.0112.000000T0000Z-091030T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 AM CDT FRI OCT 30 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
GRANT PARISH IN NORTH CENTRAL LOUISIANA...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF JONESBORO...
OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
WINN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF WINNFIELD...
NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
* UNTIL 830 AM CDT
* AT 514 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN
SHREVEPORT...CONTINUED TO INDICATE MODERATE TO HEAVY RAINFALL
OCCURRING ACROSS THE WARNED AREA. WIDESPREAD ONE TO THREE INCHES OF
RAINFALL HAD OCCURRED ACROSS THE WARNED AREA OVERNIGHT WITH ISOLATED
HIGHER AMOUNTS...ESPECIALLY ALONG A LINE FROM SOUTH OF
NATCHITOCHES...ONTO JUST WEST OF WINNFIELD ONTO NEAR CALHOUN
LOUISIANA. AN ADDITIONAL ONE TO THREE INCHES WILL BE POSSIBLE ACROSS
THE WARNED AREA THROUGH 830 AM THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLINGTON
AND RICHWOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
SOME ROADS REMAIN CLOSED DUE TO HIGH WATER. BE ESPECIALLY CAUTIOUS
AT NIGHT THROUGH THE DAWN HOURS WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3229 9202 3228 9230 3185 9236 3141 9251
3140 9268 3151 9272 3134 9294 3136 9322
3180 9330 3198 9311 3212 9315 3215 9281
3245 9277 3250 9242 3258 9240 3260 9224
3273 9206 3272 9197 3266 9190 3253 9189
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 11:49 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Oct 29, 11:49 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT THU OCT 29 2009
.DISCUSSION...
ONE FINAL EVENING UPDATE TO REMOVE SEVERE AND HEAVY RAIN WORDING...
AS SHOWERS STILL WIDESPREAD BEHIND FRONT...BUT LITTLE IN WAY OF THUNDER.
EASTERN SECTIONS OF CWA STILL SUBJECT TO HEAVY RAIN...AND POSSIBLY
STRONG CONVECTIVE WIND GUSTS./VII/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 58 60 47 69 47 / 80 80 40 10 10
MLU 64 65 48 65 47 / 100 100 60 30 10
DEQ 57 58 42 64 43 / 40 60 20 10 10
TXK 57 60 45 64 48 / 60 80 40 10 10
ELD 58 60 45 64 43 / 80 80 40 10 10
TYR 55 58 45 68 49 / 60 60 20 10 10
GGG 57 59 44 68 45 / 60 80 40 10 10
LFK 59 63 45 71 46 / 80 80 40 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
TXZ097-112-126-138-150>153-165>167.
&&Hazardous weather outlook, Oct 29, 11:56 AM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1156 AM CDT THU OCT 29 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1156 AM CDT THU OCT 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL TOTALS WIL BE ACROSS NORTHWEST LOUISIANA. ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA DURING THE EVENING FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A CONTINUED FLOODING THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY. EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING. VII
In the hours before
Local storm report, Oct 30, 1:08 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
108 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD RUSTON 32.53N 92.64W
10/29/2009 LINCOLN LA LAW ENFORCEMENT
HIGHWAY 33 IS FLOODED IN RUSTON.
&&
15Local storm report, Oct 30, 1:10 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG CARTHAGE 32.15N 94.34W
10/29/2009 PANOLA TX LAW ENFORCEMENT
TREES DOWN IN CARTHAGE.
&&
15Local storm report, Oct 30, 1:11 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD STONEWALL 32.26N 93.82W
10/30/2009 DE SOTO LA LAW ENFORCEMENT
PORTIONS OF HIGHWAY 3276 NEAR STONEWALL IS CLOSED DUE TO
HIGH WATER.
&&
15Local storm report, Oct 30, 1:14 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD RUSTON 32.53N 92.64W
10/30/2009 LINCOLN LA LAW ENFORCEMENT
HIGHWAY 33 IS FLOODED IN RUSTON.
&&
15Local storm report, Oct 30, 1:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 14 SSW FOUKE 33.07N 93.98W
10/29/2009 MILLER AR LAW ENFORCEMENT
COUNTY ROAD 3 NORTHEAST OF THE RAVANNA COMMUNITY IS
FLOODED.
&&
15Local storm report, Oct 30, 1:18 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT FRI OCT 30 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD BOSSIER CITY 32.52N 93.66W
10/30/2009 BOSSIER LA LAW ENFORCEMENT
NUMEROUS ROADS REMAIN UNDER WATER AND CLOSED. SOME WATER
IN HOMES ACROSS THE PARISH AS WELL.
0115 AM FLASH FLOOD SHREVEPORT 32.47N 93.80W
10/30/2009 CADDO LA LAW ENFORCEMENT
ROADS UNDER WATER AND CLOSED THROUGHOUT THE ENTIRE
PARISH. SOME WATER IN HOMES ACROSS THE SOUTHERN PORTION
OF THE PARISH.
0115 AM FLASH FLOOD 10 NE BRADLEY 33.20N 93.53W
10/30/2009 LAFAYETTE AR LAW ENFORCEMENT
HWY 53 CLOSED NEAR LAKE ERLING DUE TO HIGH WATER.
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 7:13 PM CDT | Tornado Warning | SHV | Bossier, Webster | 32 min |
| Oct 29, 7:49 PM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 8 hr |
| Oct 29, 9:12 PM CDT | River Flood Warning | SHV | Bossier | 4 days |
| Oct 29, 9:13 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 4 hr |
| Oct 29, 9:29 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 46 min |
| Oct 29, 10:21 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, Lincoln, Red River, Union | 4 hr |
| Oct 30, 12:55 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 4 hr |
| Oct 30, 2:13 AM CDT | Flash Flood Warning | SHV | Bienville, Lincoln, Red River, Union | 4 hr |
| Oct 30, 3:45 AM CDT | Flash Flood Warning | SHV | Claiborne, Webster | 4 hr |
| Oct 30, 3:54 AM CDT | River Flood Warning | SHV | Caddo, De Soto | 14 days |
| Oct 30, 4:41 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo, De Soto | 4 hr |
| Oct 30, 6:15 AM CDT | Areal Flood Warning | SHV | Bienville, Claiborne, Webster | 60 min |
| Oct 30, 6:29 AM CDT | Flash Flood Warning | SHV | Bienville, Lincoln, Red River, Union | 3 hr |
| Oct 30, 7:43 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 2 hr |
| Oct 30, 8:31 AM CDT | Areal Flood Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Lincoln and 6 more | 3 hr |
| Oct 30, 9:55 AM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 23 hr |
| Oct 30, 11:14 AM CDT | River Flood Warning | SHV | Caldwell, Ouachita | 31 days |
| Oct 30, 11:38 AM CDT | River Flood Warning | SHV | Claiborne, Lincoln, Union | 35 hr |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.